# SDR 2004F00129

- Difficulty date: September 10, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FLOORBOARD SUPPORT AT FASTENER HOLE BETWEEN FRAME 60 AND 61 ABOVE STRINGER 43L IN AFT LOWER CARGO BAY.  REMOVED AND REPLACED FLOORBOARD SUPPORT BETWEEN FRAME 60 AND 61 ABOVE STRINGER 43L.  (M)
